this is my third day off subutex i still feel bad. i was on opiates for years and my doc gave me a month supply of subutex and how long will these withdrawls last from subutex, i feel like i have the flu i have no energy, cant sleep, all i want to do is lay in bed plus i have horrible anxiety. how long will this last and what would help to make me feel better? someone plz help ill do whatever it takes.
20 Oct 2011
It sounds like you stopped at way too high a dose. It sounds like you're in full blown withdrawal symptoms (wds). Just when you said you feel like you have the Flu, that's pretty bad wds. Why did you stop after 1 month? Doesn't the doc expect you to go back? Some years ago some docs tried to do a rapid wd with Sub, but I believe the practice was given up because it was mostly a failure. Either the person had too many wds after quitting and/or they just went back to their original drugs. But please don't do that. If you do, before too long you will probably exceed the dose you were on because Sub creates a high tolerance for other pain meds. I think you need to get more Sub. Go back to the doc before the weekend gets here.
What dose did you jump off at? How much did you take the last day?
There are a few drugs that can ease wds, but not stop them. And you need a script for most of them.
Help us help you and answer what I asked.
20 Oct 2011
Thor asked some really great questions. What WAS your doctors plans for only keeping you on the subs for one month? The point of a subs regime is to help with the wd's from opiates yes, but ALSO to give your brain time to heal and YOU time to get some counseling either one on one or in a group to help with your addiction issues. It takes your brain longer than 30 days to recover from it's opiate dependent state.
I highly recommend calling your doctor ASAP and ask about getting back on your subutex until you can have time to do the regime properly, give your brain time to heal, and then allow you to TAPER down from the subs in a slow fashion that will allow for the most comfortable experience.
Best to you,
22 Oct 2011
Cherrie... my dear girl... I feel so very bad for you, for the horrible way that you are feeling. Pattishan was on here earlier today. She is the resident guru on sub tapering. I agree with what dear Jlilly stated... what WAS your doc thinking when he only gave you one month and then left you out in the cold... you need some more my dear girl.
Subutex, as Jilly stated, is only a tool to help your body, your brain to comfortably and effectively recover from opiate addiction. It was not meant for a one month BINGO approach... as I said it is only a tool... you need to have an addiction counselor in place or group therapy, as Jilly stated. Here is how it goes... opiates are what is called an "up regulating drug," meaning that the more you take the more you will need to achieve the same effect. Every time you take an opiate, over time, more and more of the receptor sites, the mu receptor... your brain produces more and more of these receptors... so more opiates are needed to occupy these receptor sites. Ifmthese receptor sites are not occupied they will make you crave more until they are fully occupied. This is what is called "up regulation." Buprenorphine, which is the opiate in subutex is called is NOT an up regulating drug... meaning that the brain does not produce more receptor sites. Buprenorphine has a much stronger affinity for these receptor sites... so it kicks the opiate that occupies the receptor site off... and it stays there like glue. While the bupe is on those receptor sites the other receptor sites gradually are reabsorbed by the body in what is called the reticuloendothelial system. It takes a while for this reabsorption to take place. This is what Jilly meant by the brain healing itself, so to speak... kind of like rebooting itself. One month IS NOT enough time for all of this to take place. So... as Thor stated, it is possible that you going into WD from the other opiates that it was used to being fed. You did not state what you were taking or for how long. This is why is is very hard for us to believe that your doc only gave you a one month supply. Honey, you really need to find a way to get more... can you not call or go back to that doctor to get some more. I think that this would be the best thing for you to do. Of course you could use the other medications that Thor described, mainly the Cloniidine, to help you. But it would be much less complicated if you could just get some more subutex.
Honey... this is all I can tell you right now. I know that you posted this over 24 hours ago... so maybe you have had a chance to get some more by now... I hope.
The idea also is to be on the lowest possible dose to get you out of your WD symptoms. There is a girl called "amberwish" that recently induced herself, with the help of Robert325. She was extremely smart and diligent. She slowly induced herself at small amounts of sub every hour or so... she was able to abolish her WD symptoms at 2 mg. So that is where she began her road to sub usage... so, for a while, like 3 months or so, she will then start tapering from there. Doesn't it make sense to be able to taper from such a low dose than from a higher one???
So my dear girl... digest this a little and then come back here and let us know what you think and what you have decided to do. I am starting the process of tapering myself... and yes, the anxiety of what you are describing is so so very true... it can be anxiety like you have never known... so you have to do it ever so slowly. Please read on Pattishan's avatar and review her very slow taper plan. She describes doing this with no WD symptoms. You will learn a lot from reading her profile and taper plan... at the end she upped her physical exercise by walking to help reboot her brain into producing it's own natural opiates called endorphins.
So sorry this is so longwinded... I just wanted to give you all of the info that I have in my little pea brain!!!
Please let us know how you are getting along.
Cheerie honey... I will most certainly be remembering you in my thoughts and prayers... so that God may give you the strength to endure all of this.
May God Bless you and Keep you my dear during this troubled and difficult time...
2 May 2014
I tapered to a very low dose of sub. It was hard but then I started skipping a day as well or even more. I am prescribed adderall which sucks when you
Are withdrawing but my lexapro, klonopin, and depakote have helped me get through it ! It's not easy but try to taper and maybe an antidepressant that also helps with anxiety can help you. Once I started feeling better I am able to take the adderall again for energy on days I have none and focus. Hope this helps. Talk to your dr
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He walked out of a rehab after 12 days. A year later he did a rapid detox with a 3 month program w/ subutex and lots of vitamins. But he keeps ...
2 answers • 2 Aug 2010
I just told my husband that I was talking to some people on here and he says to stay off the internet. He says that I could be talking to serial ...
7 answers • 2 Jul 2011
Im Nathan 29yrs old and Ive been on 16mg of Suboxone daily for over 5 yrs now i was switched to 16mg of Subutex daily. I know i shoulda been off this ...
2 answers • 1 Aug 2011
Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act ...
5 answers • 9 Aug 2011
I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the ...
4 answers • 25 Sep 2011